Author: Sorting Last Post on Top Message:
CPAL328 Posts: 315
1/6/11 9:38 A

I don't think I've gotten headaches, but B vitamins in particular make me jittery and nauseous. It's a similar reaction for me to drinking too much coffee.

Certified House Party Fitness Instructor and "Party Starter"
LISAGOULDIE SparkPoints: (19,238)
Fitness Minutes: (21,073)
Posts: 563
1/5/11 10:41 P

Yes! No matter what time of day I take them. With or without food. I cannot consume them.

AEB523 Posts: 58
1/5/11 10:26 P

I get a sick stomach if I have not eaten. However, I do find that I get gassy if I take too many supplements at once.

“Be who you are and say what you feel because those who mind don't matter and those who matter don't mind.” ~ Dr. Suess

“The more that you read, the more things you will know. The more that you learn, the more places you'll go.”~Dr. Suess
LINAREX SparkPoints: (22,822)
Fitness Minutes: (7,380)
Posts: 1,567
1/5/11 10:17 P

Thanks Firefly - I didn't know that! I could look for something without iron because I don't specifically need it.

"There's always today."

CRZYQUILTER Posts: 4,677
1/4/11 8:50 A

Vitamins do sometimes make me nauseous if I take them without food. Also I cannot take vitamins that are not a name brand like One-A-Day or Centrum. If I take an off brand I get diarrhea.
You might try another brand. It could be an ingredient in the vitamin that is used for a binder and not the nutrients themselves.

TURTLERAE55 SparkPoints: (0)
Fitness Minutes: (131,902)
Posts: 8,771
1/4/11 2:57 A


If you go by the way side on an eating bing, just get up and start again. I always say I will be on a diet for the rest of my life because I love food. But since Spark People I can eat the right foods and not get out of control. Keep up the good work no matter what people say about you. Love yourself. Do it for yourself and no one else. This keep me going.
FIREFLYBRIDE SparkPoints: (14,012)
Fitness Minutes: (4,293)
Posts: 613
1/4/11 2:10 A

Linarex, the nausea could be caused by the iron. It's hard on the stomach.

"I don't know what the future holds, but I know the ONE who holds the future."
LINAREX SparkPoints: (22,822)
Fitness Minutes: (7,380)
Posts: 1,567
1/4/11 1:53 A

Sometimes, but I mainly get nauseous from them. It helps me to take them at night before I go to bed or with food if I have to take them during the day.

"There's always today."

ANJI_RAE Posts: 948
1/4/11 12:32 A

sometimes, usually an upset stomach. it has to do with taking a vitamin with a B vitamin complex on an empty stomach. Try taking it with food to combat this negative reaction

SUNNYARIZONA SparkPoints: (208,899)
Fitness Minutes: (237,573)
Posts: 12,879
1/3/11 7:47 P

Vitamins do NOT give me a headache, but I DO get a headache from eating chocolate too close to bedtime.

MY NEW saying: (borrowed from Delila)

"If you want to do something, you'll find a way, if you don't, you'll find an excuse."
YACHTSMAN SparkPoints: (1,104)
Fitness Minutes: (0)
Posts: 368
1/3/11 6:50 P

Multi vitamins generally make me feel tired and lethargic. It is odd because not all of them have done that, but most have. I do not take a multis now. Instead I just take a few individual vitamins that would be difficult to obtain from diet, like vitamin D3, and 2000mgs of EPA/DHA from fish oil.

FLYFOREVER SparkPoints: (0)
Fitness Minutes: (275)
Posts: 41
1/3/11 6:25 P

I didnt get headaches, i got leg aches, my calves would ache and i wouldnt be working out at all, i talked to my doctor and he told me that i was taking too much calcium and when i switched to vitamins that didnt have all the extra calcium i was fine. if you are taking a multi vitamin, you are probably getting too much of a certian nutrient

Please read my blogs, and comment when you do. i like the critisism and feedback i recieve and it inspires me to write more, they cover many topics and its my fave part of spark people
SHUPER5 Posts: 618
1/3/11 6:14 P

No I have not.But drink your water,I would call your physician and ask.

NMBRENNY SparkPoints: (0)
Fitness Minutes: (3,600)
Posts: 17
1/3/11 6:07 P

OK, when I first started thinking that taking vitamins gave me headaches I thought I was crazy. But I have tested it several times. I again started taking vitamins a couple days ago (part of my resolution)and sure enough, I have a headache today. It's almost like a tension headache that starts in the shoulders. Anyone ever experience this? Any ideas as to what vitamin causes it and what to do about it? I found very little online. Some say it might be Niacin, some say dehydration. I've been pounding the water today and have felt some relief but it just seems so bizarre.

Page: 1 of (1)  

Other Diet and Nutrition Topics:

Topics: Last Post:
What am I doing wrong? 7/2/2014 10:34:05 PM
Food Snobs? 9/25/2014 10:03:10 PM
Diet and breakouts? 11/8/2014 11:09:26 PM
No changes 8/1/2014 5:01:43 PM
Advice needed! 11/1/2014 11:59:00 AM